# SDR ASOA20160911005

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 32,437 hours, 30,146 cycles
- Engine: Ge CF343B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 4047T42G02
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS FUEL DRIP FROM RT ENGINE AFTER SHUTDOWN, INDICATING THE FUEL WAS LEAKING IN FLIGHT.  MAINTENANCE R & R RIGID LINE BETWEEN THE FUEL CONTROL FLEX HOSES AND THE LINE FROM THE VG ACTUATOR IAW SPECIAL PROCEDURE 009.  OPS AND LEAK CHECK GOOD.  AIRCRAFT OK FOR CONTINUED SERVICE.
